# SDR GTIA2015020801500

- Difficulty date: February 8, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 34,624 hours, 16,594 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Row 22abc
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK DOOR OPENED DURING LANDING ROW 22 ABC.  PERFORMED DROP TEST OF OXYGEN MASKS IAW 35-23-00-710-001-A.  OP CHECKED GOOD.
